RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 103, Issue 1  


Almost Projective and Almost Injective Modules
A. N. Abyzov
3
Nonlinear Singular Integro-Differential Equations with an Arbitrary Parameter
S. N. Askhabov
20
Nonexistence of Solutions of a Semilinear Biharmonic Equation with Singular Potential
Sh. G. Bagyrov
27
On the Number of Independent Sets in Simple Hypergraphs
A. Balobanov, D. A. Shabanov
38
Proof of Dupuit's Assumption for the Free Boundary Problem in an Inhomogeneous Porous Medium
A. Yu. Belyaev
49
Inverse Scattering Problems for Sturm–Liouville Operators with Spectral Parameter Dependent on Boundary Conditions
Ying Yang, Guangsheng Wei
65
Generalization of the Lagrange Method to the Case of Second-Order Linear Differential Equations with Constant Operator Coefficients in Locally Convex Spaces
S. N. Mishin
75
Elenbaas Problem of Electric Arc Discharge
V. N. Pavlenko, D. K. Potapov
92
An Analog of Titchmarsh's Theorem for the Fourier–Walsh Transform
S. S. Platonov
101
On the Calabi–Yau Compactifications of Toric Landau–Ginzburg Models for Fano Complete Intersections
V. V. Przyjalkowski
111
On the Chromatic Numbers of Rational Spaces
A. Sokolov
120
The Problem of Finding the One-Dimensional Kernel of the Thermoviscoelasticity Equation
Zh. D. Totieva, D. K. Durdiev
129
A Priori Estimates of the Solution of the Problem of the Unidirectional Thermogravitational Motion of a Viscous Liquid in the Plane Channel
E. N. Cheremnykh
147

Papers published in the English version of the journal
Theorems on Strongly Paracompactness of Product Spaces
S. Al Ghour
54–58
Rotation of a Neutron in the Coat of Helium-5 as a Classical Particle for a Relatively Large Value of the Hidden Parameter $t_{\mathrm{meas}}$
V. P. Maslov
67–74
On singular perturbations of quantum dynamical semigroups
A. S. Holevo
133–144
Liouville-Type Theorem for a Nonlinear Degenerate Parabolic System of Inequalities
H. Wu
155–163
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019